MAUDE Adverse Event Report: VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 014R
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Block b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3 & h6: the visions catheter was not returned for evaluation; thus, no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a visions catheter was used for a peripheral procedure in a severely calcified lesion.During use, when the catheter went up and over the aortic arch, the catheter broke apart.The catheter was removed with the separated portion intact to the non-philips guidewire.Approximately 50 cm had separated but angiogram confirmed nothing was retained in the patient.The procedure was completed with a new visions catheter with no patient injury reported.This product problem is being submitted due to the shaft separation; potential for harm.

Brand Name
VISIONS PV .014P RX DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key24594644
Report Number3008363989-2026-00045
Device Sequence Number21190898
Product Code OBJ
UDI-Device Identifier00845225002848
UDI-Public(01)00845225002848(11)251203(17)271203(10)0303649730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014R
Device Catalogue Number014R
Device Lot Number0303649730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F: INTRODUCER SHEATH, UNK MFG; ABBOTT: 0.014 SPARTACORE GUIDEWIRE; PHILIPS VOLCANO: INTRASIGHT SYSTEM
Patient SexUnknown